# SDR SWIA2022122767041

- Difficulty date: December 5, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 37,274 hours, 36,184 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TRACK BEAM HAS CRACKED LOWER MOUNT BRACKET AT FS621 BULKHEAD. REMOVED AND INSTALLED NEW LOWER MOUNT BRACKET AT FS621 REF:DWG 601R35050, REV: AC, CRJ200 SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO LEAKS NOTED.
